DSpace at library NPU Dragomanova » Науковий часопис Національного педагогічного університету імені М.П. Драгоманова » Серія 01: Фізико-математичні науки » Випуск 13 (2) »

Please use this identifier to cite or link to this item: http://enpuir.npu.edu.ua/handle/123456789/13923
Title: Гіперболічні крайові задачі в кусково-однорідних циліндричних шарах
Other Titles: Hyperbolic boundary value problems in piecewise-homogeneous cylindrical layers
Authors: Конет, Іван Михайлович
Keywords: метод інтегральних перетворень
диференціальне рівняння
гіперболічна крайова задача
singularly perturbed differential equations
hyperbolic boundary value problem
differential equation
method of integral transforms
Issue Date: 2012
Publisher: Вид-во НПУ ім. М. П. Драгоманова
Citation: Конет, І. М. Гіперболічні крайові задачі в кусково-однорідних циліндричних шарах / І. М. Конет // Науковий часопис Національного педагогічного університету імені М. П. Драгоманова. Серія 1: Фізико-математичні науки : зб. наук. праць. - Київ : Вид-во НПУ ім. М. П. Драгоманова, 2012. - Вип. 13 (2). - С. 84-96.
Abstract: Методом інтегральних перетворень у поєднанні з методом головних розв’язків побудовано точні аналітичні розв’язки гіперболічних крайових задач в кусково-однорідних циліндричних шарах.
The method of integral transforms in combination with the method of principal solutions the exact analytical solutions of hyperbolic boundary value problems in piecewise homogeneous cylindrical layers.
URI: http://enpuir.npu.edu.ua/handle/123456789/13923
Appears in Collections:Випуск 13 (2)

Files in This Item:
File Description SizeFormat 
konet84-96.pdfОсновна стаття594.93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.